MathSciNet Relay Station
MathSciNet bibliographic data
MR2385406 (2008k:53100) 53C29 (53A30 53C05)
Leitner, Felipe Conformal holonomy of bi-invariant metrics. Conform. Geom. Dyn. 12 (2008), 18–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement